메뉴 건너뛰기




Volumn 495, Issue 2 PART I, 1998, Pages 533-538

Stability of scale-invariant cosmological correlation functions in the strongly nonlinear clustering regime

Author keywords

Cosmology: theory; Large scale structure of universe

Indexed keywords


EID: 22044456479     PISSN: 0004637X     EISSN: 15384357     Source Type: Journal    
DOI: 10.1086/305300     Document Type: Article
Times cited : (8)

References (20)
  • 7
    • 84891270707 scopus 로고    scopus 로고
    • _. 1996a, ApJ, 469,455
    • (1996) ApJ , vol.469 , pp. 455
  • 8
    • 84891271441 scopus 로고    scopus 로고
    • 1996b, preprint (OU-TAP 47)
    • _. 1996b, preprint (OU-TAP 47)
  • 10
  • 11
    • 33645539142 scopus 로고
    • preprint (astro-ph/9509033)
    • Jain, B. 1995, preprint (astro-ph/9509033)
    • (1995)
    • Jain, B.1
  • 12
    • 85033533405 scopus 로고    scopus 로고
    • _. 1997, MNRAS, 287,687
    • (1997) MNRAS , vol.287 , pp. 687
  • 18
    • 0242423979 scopus 로고
    • Saslaw, W. C. 1980, ApJ, 235,299
    • (1980) ApJ , vol.235 , pp. 299
    • Saslaw, W.C.1
  • 20
    • 21944451065 scopus 로고    scopus 로고
    • YG
    • Yano, T., & Gouda, N. 1997, ApJ, 487,473 (YG)
    • (1997) ApJ , vol.487 , pp. 473
    • Yano, T.1    Gouda, N.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.